# SDR MALA010799

- Difficulty date: December 19, 2001
- Submitted: December 28, 2001
- Operation: Air carrier
- Aircraft: N516XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2334
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Broken
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

During Flight #3612 Green System quantity went to zero inflight.  Maintenance removed and replaced broken green system Hydraulic line. Ref 409 #101304 and following continuations cards for details. From Log Sheet 1052199 due to discrepancy on Log page 1052197 Dis 1 Maintenance requests a Test F;light to operate all Hydraulic components under "Load" Test Flight satisfactory performed walkaround check, no discrepancies noted.
